# SDR AU000615

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A20
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Terminal
- Condition: Faulty
- Location: Eng Egt/Tit Ind
- Component: Eng Egt/Tit Ind, Pwa
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING CRUISE, THE ENGINE T5 INDICATOR FLUCTUATED BETWEEN 500 DEGREES CELSIUS AND 630 DEGREES CELSIUS.  INVESTIGATION FOUND A DEFECTIVE WIRING JOINT AT THE ENGINE TERMINAL.  (X)
